# SDR SWAA2022081828158

- Difficulty date: July 12, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 149A8113U6
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS947.5 AT LBL17 AFT CARGO COMPARTMENT 2022-365490 / [01] REPLACED NEW FITTING AND FASTENERS ON BS947 AT LBL17 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING 149A8103 SHEET 6 REV-;[02] CORRECTIVE STEP 1 REPLACED FITTING LOCATED BS947.5 AT LBL17 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG #149A8103 SHEET 6 REV -. SEE INDIVIDUAL SIGNSOFF BELOW.;[03] REPLACED FITTING LOCATED BS947.5 AT LBL17 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG #149A8103 SHEET 6 REV -. SEE INDIVIDUAL SIGNSOFF BELOW. RII
